# SDR DALA2025010900195

- Difficulty date: January 3, 2025
- Submitted: January 9, 2025
- Operation: Air carrier
- Aircraft: N854DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31965
- Aircraft time: 28,360 hours, 10,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0750020) FWD CARGO BAY BAFFLE BETWEEN STA 500A TO 500B R/H FOUND DAMAGED. REMOVED AND REPLACED BAFFLE AT STA 500A TO STA 500B R/H PER B737 SRM 51-40-02-0G AND BOEING DWG# 143A7505 REV B.
